Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 371, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2011, 4:39 PM CDT for Dallas County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2011, 4:39 PM CDT (21:39 UTC)
- Expired
- Jul 10, 2011, 5:22 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Dallas County, AL
The radar
The Birmingham radar (KBMX), 105 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2576 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261 WUUS54 KBMX 102139 SVRBMX ALC047-102230- /O.NEW.KBMX.SV.W.0371.110710T2139Z-110710T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 439 PM CDT SUN JUL 10 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 530 PM CDT * AT 436 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLD CAHABA PARK...OR 7 MILES SOUTHWEST OF SELMONT-WEST SELMONT...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... OLD CAHABA PARK...SARDIS...FIVE POINTS...DALLAS LAKE...BELKNAP... HAZEN AND WHITES BLUFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3214 8694 3215 8728 3246 8721 3244 8698 TIME...MOT...LOC 2139Z 011DEG 4KT 3233 8712 $$ 08
2 follow-up statements
407 WWUS54 KBMX 102154 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 454 PM CDT SUN JUL 10 2011 ALC047-102230- /O.CON.KBMX.SV.W.0371.000000T0000Z-110710T2230Z/ DALLAS AL- 454 PM CDT SUN JUL 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DALLAS COUNTY UNTIL 530 PM CDT... AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLD CAHABA PARK...OR 7 MILES SOUTHWEST OF SELMONT-WEST SELMONT...MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE... SARDIS...FIVE POINTS...DALLAS LAKE...BELKNAP AND WHITES BLUFF. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3214 8694 3215 8728 3246 8721 3244 8698 TIME...MOT...LOC 2154Z 351DEG 6KT 3231 8711 $$ 08
325 WWUS54 KBMX 102222 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 522 PM CDT SUN JUL 10 2011 ALC047-102232- /O.CAN.KBMX.SV.W.0371.000000T0000Z-110710T2230Z/ DALLAS AL- 522 PM CDT SUN JUL 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DALLAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3214 8694 3215 8728 3246 8721 3244 8698 TIME...MOT...LOC 2222Z 351DEG 6KT 3226 8710 $$ 08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:13 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 10, 3:13 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 313 PM CDT SUN JUL 10 2011 .DISCUSSION... A BIT MORE CONVECTIVE DEVELOPMENT TODAY THAN ORIGINALLY EXPECTED. THIS ACTUALLY KEPT TEMPERATURES DOWN IN THE EAST CENTRAL PORTIONS. HOWEVER...HEAT INDEX VALUES CLIMBED ABOVE 105 DEGREES JUST ABOUT EVERYWHERE ELSE BEFORE THE RAINS STARTED FILLING IN AND COOLING THINGS OFF HERE AND THERE. I PLAN ON CARRYING SCATTERED POPS DURING THE EVENING HOURS...BUT RESERVE THE RIGHT TO MAKE LAST MINUTE ADJUSTMENTS BASED ON RADAR TRENDS. THERE WAS SOME DISCUSSION ON HOW BEST TO HANDLE THE ONGOING AND TO-BE-ISSUED HEAT ADVISORIES. AFTER COORDINATING WITH HUN... DECIDED THE BEST COURSE OF ACTION WAS TO ISSUE A SEPARATE HEAT ADVISORY FOR MONDAY (RATHER THAN EXTEND CURRENT ONE OVERNIGHT AND INTO/THROUGH TOMORROW). ITS SEMANTICS...I KNOW...BUT IT NEEDED TO BE ADDRESSED. THE HEAT IS STILL ON FOR MONDAY...AND WILL LIKELY CONTINUE (OR POSSIBLY PEAK) ON TUESDAY. HOWEVER...MY CONFIDENCE IN TUESDAY'S TEMPS HAS DROPPED EVER SO SLIGHTLY...AS WE ARE NOW GETTING SIGNALS FROM THE MODELS THAT THERE MAY ACTUALLY BE A BIT MORE SHOWERS/STORMS AROUND (MUCH LIKE TODAY). IF THE RAIN HOLDS OFF OR DOESN'T MATERIALIZE...THEN TUESDAY WILL LIKELY BE THE HOTTEST DAY OF THIS PARTICULAR STRETCH OF ENHANCED HEAT. LONG RANGE MODELS CONTINUE TO INDICATE THAT THE UPPER LEVEL RIDGE RESPONSIBLE WILL SHIFT ITS CENTER EITHER WEST OR NORTHWEST OF ALABAMA TOWARDS THE END OF THE UPCOMING WEEK OR NEXT WEEKEND. THIS WOULD...THEORETICALLY ...BRING TEMPERATURES BACK DOWN TO MORE SEASONAL LEVELS. /61/ && .AVIATION...18Z TAF DISCUSSION. SCT CONVECTION HAS BEEN ONGOING THIS MORNING...BUT HAS GENERALLY BEEN REMOVED FROM TAF SITES. EXPECT DEVELOPMENT TO CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING...AT LEAST. BASED ON CURRENT CU DEVELOPMENT AND RADAR TRENDS...HAVE TIMED OUT INCLUSION OF VCTS. ANY STORM COULD PRODUCE GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. LOW CONFIDENCE FOR THE OVERNIGHT FORECAST. BOUNDARY COLLISIONS COULD HELP MAINTAIN AT LEAST ISOLATED TS COVERAGE OVERNIGHT. FOR NOW...WILL NOT INCLUDE ANY VCTS WORDING AFTER 03Z. DO NOT EXPECT WIDESPREAD FOG PROBLEMS OVERNIGHT. REDUCED VIS SHOULD BE LIMITED TO SITES THAT RECEIVE A SIGNIFICANT AMOUNT OF RAIN THIS AFTERNOON AND EVENING. WILL WAIT TO SEE HOW THE RAINFALL COVERAGE EVOLVES BEFORE ADDING ANY MENTION OF BR AT ANY SITES. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 14 && .CLIMATE...ABOVE NORMAL HIGH TEMPERATURES ARE EXPECTED OVER THE NEXT SEVERAL DAYS. HERE IS A LOOK AT SOME OF THE CALENDAR DAY EXTREMES THROUGH WEDNESDAY... BHM TCL ANB MGM JULY 11 (MON) 103 102 103 104 JULY 12 (TUE) 106 105 102 105 JULY 13 (WED) 106 104 105 105 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 97 77 97 75 / 30 30 20 40 30 ANNISTON 75 97 77 97 74 / 30 30 20 40 30 BIRMINGHAM 76 98 78 97 74 / 30 20 20 40 30 TUSCALOOSA 76 100 78 98 76 / 30 20 20 40 30 CALERA 76 98 76 97 74 / 30 20 20 40 30 AUBURN 73 97 75 97 75 / 30 30 20 40 30 MONTGOMERY 75 99 75 98 75 / 30 40 20 40 30 TROY 74 97 75 97 70 / 30 40 20 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALL COUNTIES. HEAT ADVISORY FROM NOON TO 7 PM CDT MONDAY FOR ALL COUNTIES. &&
Hazardous weather outlook, Jul 10, 1:43 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 143 PM CDT SUN JUL 10 2011 ALZ011>015-017>050-111830- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 143 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES ARE EXPECTED TO BE WELL ABOVE NORMAL THIS AFTERNOON RANGING FROM THE MID 90S TO NEAR 100 DEGREES ACROSS ALL OF CENTRAL ALABAMA. WHEN CONSIDERING THE HIGHER RELATIVE HUMIDITY VALUES...HEAT INDEX VALUES WILL RANGE BETWEEN 105 AND 110 DEGREES FROM NOON THROUGH 7 PM. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE THIS AFTERNOON FROM 1 PM THROUGH 8 PM...WITH DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT WILL BE WORSENING DURING THE FIRST HALF OF THE WORK WEEK. TEMPERATURES WILL RANGE IN THE UPPER 90S TO LOWER 100S ACROSS MUCH OF THE AREA. WHEN FACTORING RELATIVE HUMIDITY...HEAT INDEX VALUES WILL RANGE BETWEEN 105 AND 110 DEGREES. IF RAIN COVERAGE IS LESS THAN EXPECTED TUESDAY AND WEDNESDAY...TEMPERATURES AND HEAT INDEX VALUES COULD BE HIGHER THAN CURRENTLY FORECASTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 2:10 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CDT SUN JUL 10 2011
ALZ050-102000-
BARBOUR AL-
210 PM CDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBOUR COUNTY UNTIL 300
PM CDT...
AT 208 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GAINO...OR 14 MILES NORTHEAST OF CLIO...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GAINO...
TEXASVILLE...
RICHARDS CROSSROADS...
BAKER HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3189 8556 3192 8537 3178 8513 3177 8513
3177 8515 3174 8519 3171 8520 3169 8522
3170 8523 3170 8541 3162 8541 3161 8543
TIME...MOT...LOC 1910Z 317DEG 16KT 3181 8540
14Special weather statement, Jul 10, 3:07 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT SUN JUL 10 2011
ALZ044-102045-
MONTGOMERY AL-
307 PM CDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY COUNTY UNTIL
345 PM CDT...
AT 303 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SPRAGUE...OR 10 MILES WEST OF MEADVILLE...MOVING
EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MEADVILLE...
SPRAGUE...
SELLERS...
STRATA...
NAFTEL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3201 8631 3205 8631 3204 8636 3207 8641
3210 8641 3219 8637 3215 8609 3197 8618
3196 8622
TIME...MOT...LOC 2007Z 291DEG 9KT 3210 8630
14Special weather statement, Jul 10, 3:51 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 351 PM CDT SUN JUL 10 2011 ALZ025-102130- SHELBY AL- 351 PM CDT SUN JUL 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY COUNTY UNTIL 430 PM CDT... AT 347 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR ALABASTER...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ALABASTER... CALERA... MONTEVALLO... MAYLENE... SHELBY COUNTY AIRPORT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3310 8666 3309 8693 3332 8685 3334 8673 TIME...MOT...LOC 2051Z 352DEG 9KT 3326 8681 14
Special weather statement, Jul 10, 4:26 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT SUN JUL 10 2011
ALZ033>035-102230-
BIBB AL-CHILTON AL-PERRY AL-
426 PM CDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...WESTERN
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM CDT...
AT 422 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TALLADEGA NATIONAL FOREST...OR 10 MILES SOUTHEAST
OF CENTREVILLE...MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TALLADEGA NATIONAL FOREST...
LAWLEY...
CHILTON COUNTY MOTOR SPORTS PARK...
MAPLESVILLE...
PARNELL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3263 8715 3302 8715 3306 8691 3275 8665
3269 8674 3266 8699 3267 8701 3272 8702
3270 8703 3266 8703
TIME...MOT...LOC 2127Z 344DEG 11KT 3290 8696
08/MNKSpecial weather statement, Jul 10, 4:33 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT SUN JUL 10 2011
ALZ040-102230-
DALLAS AL-
433 PM CDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 530
PM CDT...
AT 431 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OLD CAHABA PARK...OR 7 MILES WEST OF SELMONT-WEST
SELMONT...MOVING SOUTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SARDIS...
OLD CAHABA PARK...
ORRVILLE...
FIVE POINTS...
DALLAS LAKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3212 8726 3214 8726 3214 8728 3220 8734
3247 8734 3247 8698 3211 8694 3211 8724
TIME...MOT...LOC 2133Z 022DEG 3KT 3235 8712
08/MNKSpecial weather statement, Jul 10, 4:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT SUN JUL 10 2011
ALZ015-024-102230-
JEFFERSON AL-WALKER AL-
439 PM CDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER AND WESTERN
JEFFERSON COUNTIES UNTIL 530 PM CDT...
AT 439 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GORGAS STEAM PLANT...OR 11 MILES SOUTH OF
CORDOVA...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OAK GROVE...
SYLVAN SPRINGS...
MAYTOWN...
LITTLE SHOAL...
BIRMINGHAMPORT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3352 8696 3337 8722 3350 8729 3350 8728
3350 8726 3351 8726 3352 8730 3356 8732
3359 8732 3359 8734 3367 8738 3374 8724
TIME...MOT...LOC 2139Z 329DEG 8KT 3360 8720
19The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:34 PM CDT | Areal Flood Advisory | BMX | Walker | 116 min |
| Jul 9, 8:28 PM CDT | Areal Flood Advisory | BMX | Shelby | 2 hr |
| Jul 9, 8:46 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Jul 10, 1:05 PM CDT | Special Weather Statement | BMX | Blount | 25 min |
| Jul 10, 1:12 PM CDT | Special Weather Statement | BMX | Elmore | 33 min |
| Jul 10, 1:14 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| Jul 10, 2:02 PM CDT | Special Weather Statement | BMX | Shelby | 43 min |
| Jul 10, 2:10 PM CDT | Special Weather Statement | BMX | Barbour | 50 min |
| Jul 10, 3:07 PM CDT | Special Weather Statement | BMX | Montgomery | 38 min |
| Jul 10, 3:51 PM CDT | Special Weather Statement | BMX | Shelby | 39 min |
| Jul 10, 3:55 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 27 hr |
| Jul 10, 4:26 PM CDT | Special Weather Statement | BMX | Bibb | 64 min |
| Jul 10, 4:33 PM CDT | Special Weather Statement | BMX | Dallas | 57 min |
| Jul 10, 4:39 PM CDT | Special Weather Statement | BMX | Jefferson | 51 min |
| Jul 10, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Perry | 39 min |
| Jul 10, 5:49 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 116 min |
| Jul 10, 6:15 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 45 min |
| Jul 10, 6:16 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 73 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.